# SDR HEEA076473

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- Aircraft time: 5,738 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412050045107
- Part serial: A344
- Condition: Corroded
- Location: Mlg
- Part time: 3,378 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED IN SEVERAL AREAS BEYOND LIMITS.  THE CORRODED AREAS ARE NEAR THE SKID MOUNTS TO 18" TOWARD THE CENTER. RETURNING FOR CREDIT.
